# SDR ASAA2020012191896

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,181 hours, 11,220 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Left A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT REMAINS ILLUMINATED AFTER MASTER CAUTION RECALL OCCURRED AFTER PUSHBACK. GROUNDED - YES. C/W B737-800 FIM 21-53 TASK 821, BITE TESTED GOOD BOTH CHANNELS, FAULT CLEARED, OPS TESTED AIR CONDITIONING SYSTEM IAW B737-800 AMM 21-51-65, OPS GOOD NO FAULTS.
